| Catalog Number |
IAV12004008P |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Stenosis (2263)
| Date of Event |
10/19/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
During the index procedure one in.Pact av access was used to treat the left arm.Another in.Pact av access was later used to treat the left arm.Approximately 5 months post index procedure patient suffered restenosis of subclavian vein.Patient had an avf duplex which noted evidence of stenosis.Physician noted at visit that patient will undergo repeat fistulogram and angioplasty in three months to reduce the risk of av fistula thrombosis.Patient underwent angioplasty citing previous pulsatility.During the procedure, the fistulogram showed central stenosis in the subclavian vein (index procedure target lesion).Excellent thrill and reduced pulsatility was noted post-op.Patient recovered.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Update to b5: update to adverse event reported, patient experienced restenosis of subclavian vein arteriovenous fistula.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.